MathSciNet Relay Station
MathSciNet bibliographic data
MR1091959 (92d:47017) 47A56 (34L10 47A10 47B50 47E05)
Langer, H.; Schneider, A. On spectral properties of regular quasidefinite pencils $F-\lambda G$. Results Math. 19 (1991), no. 1-2, 89–109.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement